# SDR COEA2010102001816

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,415 hours, 28,204 cycles
- Engine: Pwc PW127F
- Engine time: 21,058 hours, 21,661 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A53001102
- Part serial: 230
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ANC FLIGHT 8663:  AIR TURNBACK AND ENGINE SHUT DOWN:  ON CLIMBOUT NP DROPPED 20-30 PERCENT W/POPPING NOISE & A/C SHUTTER ACCOMPANIED BY MFC 1B FAULT.  CREW SHUT DOWN THE NUMBER ONE ENGINE; DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 MFC IAW ATR-72 JIC-31-48-81-RAI-10000.  OPS CHECK IAW ATR-72 JIC-31-48-81-RAI-10000.  FUNCTION CHECKS GOOD.
